MathSciNet Relay Station
MathSciNet bibliographic data
MR2105391 41A25 (42C40 65T60)
Nitsche, Pál-Andrej Sparse approximation of singularity functions. Constr. Approx. 21 (2005), no. 1, 63–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement